# SDR 96ZZZX1261

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1275M
- Make and model: Cessna 337E
- Aircraft serial: 33701275
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Stop
- Part number: 15410382
- Condition: Rusted
- Location: Rt Mlg
- Part time: 1,738 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, BOTH RT AND LT LANDING GEAR DOWNLOCK STOPS FOUND LOOSE ON MLG STRUTS.  STOPS ARE ATTACHED WITH ONE BOLT EACH AND, ALSO, BONDED WITH EPOXY TO INBD LOWER L/E OF STEEL STRUT.  LOCK PIN, ACTUATED HYDRAULICALLY, PIVOTS UP AGAINST WEDGE ON BOTTOM OF STOP TO LOCK GEAR IN DOWN POSITION.  EPOXY BOND SEPARATES STOP FROM STRUT, USUALLY DUE TO RUST BETWEEN PARTS.  IF STOP ROTATES FORWARD DUE TO FAILED BOND, IT CAN BE DISTORTED BY GEAR MOVEMENT AND STRUT CANNOT LOCK.
